| Model Number |
WA47706S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device was not returned for evaluation.The cause of the reported issue is unknown at this time.Supplemental report(s) will be submitted should any relevant new information is available and or received.Investigation is ongoing.This report will be supplemented accordingly following investigation.
Event or Problem Description
As reported by the customer "loops broke inside patient during procedure (therapeutic).According to the report, the intended procedure was completed, noted that the same device was not used to complete the procedure.Per the report, the reported problem did not have an impact to the outcome of the procedure.No patient harm or injury, no user injury reported due to the event.The event reported occurred to be on the same device model (quantity of 3) with two are the same lot (2 lots 1000100402 and lot 1000099745).This event includes three (3) reports to capture the three lots reported to fail during procedure.Report with patient identifier: (b)(6).This report being submitted is for report with patient identifier (b)(6).
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.The device was returned to olympus for inspection, and the customer's complaint was confirmed.The device evaluation found one side of the loop cutting wire was broken/detached from the blue filter distal end area.The other side of the loop was still intact from the yellow filter section.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been less than 1 year since the subject device was manufactured.Based on the results of the investigation, the reported malfunction was likely due to wear and tear of the device.The root cause is attributed to component failure.In addition, the following non-reportable malfunctions were found during the device evaluation: there was indication of charred marks/melted surface with the filters and broken/detached loop cutting wire.Olympus will continue to monitor field performance for this device.